# SDR SWAA2024031253146

- Difficulty date: February 16, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS460 - BS500C LBL23 WL156.<[01] VERIFIED STEP 15 IN PARTIAL.;[02] VERIFIED STEP 16 COMPLETE.;[03] REJECT - INSTALLATION OF SIDEWALL SUPPORT; FOUND CRACK AT INTERCOSTAL FASTENER ATTACHMENT POINT; BS460; WL156; LBL23 TTG8Q00RT568;[04] 02 - INSPECTED PER [SRM 51-10-02-0G-0-A00248 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)];[05] TASK COMPLETE
